# SDR UPS06247529

- Difficulty date: July 31, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERIES AS REQUIRED.
